Skip to main content
Article
Norm Hull of Vectors and Matrices
Linear Algebra and its Applications
  • Chi-Kwong Li, College of William and Mary
  • Nam-Kiu Tsing, University of Hong Kong
  • Fuzhen Zhang, Nova Southeastern University
Document Type
Article
Publication Date
5-1-1997
Disciplines
Peer Reviewed
1
Abstract
Let V be a real or complex finite-dimensional vector space, and let be a set of norms on V. The norm hull of a vector x ∈ V with respect to is the set of vectors y ∈ V that satisfy ∥y∥ ≤ ∥x∥ for all ∥ · ∥ ∈ N. We study and give characterization of the norm hull for some sets of well-known norms on general vector spaces, and for the set of algebra norms and the set of induced norms on the algebra of n × n real or complex matrices
Comments

Under an Elsevier user license

DOI
10.1016/S0024-3795(96)00099-7
Citation Information
Chi-Kwong Li, Nam-Kiu Tsing and Fuzhen Zhang. "Norm Hull of Vectors and Matrices" Linear Algebra and its Applications Vol. 257 (1997) p. 1 - 27 ISSN: 0024-3795
Available at: http://works.bepress.com/fuzhen-zhang/94/